MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT TAPERED COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT TAPERED COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G47480
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Death
Event or Problem Description
Description of event according to initial reporter: difficult removing the trigging wires.The graft jumped back really far according to the ct.The physician was able to re-advance it and get the graft within 5mm's of the intended target landing zone.During this process, one of the stents enfolded on itself (this caused a loss of graft length).The graft was ultimately placed successfully and laid flat according to follow-up ct images.21sep2021: additional info received: once the safety portion was unscrewed, the wire would not release out of the devise.The physician had to pull extremely hard to remove them.Patient outcome: had to go back couple days later due to leak.The physician had to perform a full de-branching.An additional stent was placed.Had a hard time waking the patient up.The final outcome is that the patient did not survive.The patient expired.

Brand Name
ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT TAPERED COMPONENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key12562649
Report Number3005580113-2021-00112
Device Sequence Number1336809
Product Code MIH
UDI-Device Identifier10827002474809
UDI-Public(01)10827002474809(17)230908(10)E4015432
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/01/2021
Report Date (Section F) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2023
Device Model NumberG47480
Device Catalogue NumberZDEG-PT-38-30-159-PF-US
Device Lot NumberE4015432
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/21/2021
Event Location Hospital
Date Report to Manufacturer09/30/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;